# SDR REXA2016051800963

- Difficulty date: May 18, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 25,275 hours, 23,262 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L CLIP IS CRACKED AT FS 280.  REMOVED, LOCATED & DRILLED FASTENER HOLES & INSTALLED STRINGER CLIP AT FS 280 IAW SRM 51-40-06, 51-40-11, 51-42-06 & 51-42-21.
